# SDR N6WA20111045

- Difficulty date: October 27, 2011
- Submitted: October 31, 2011
- Operation: Air carrier
- Aircraft: N161GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10253
- Aircraft time: 16,094 hours, 11,063 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PASSENGER DOOR EICAS WARNING MESSAGE WILL NOT EXTINGUISH EVEN WITH THE DOOR CONFIRMED CLOSED.   INSPECTED MAIN CABIN DOOR PROXIMITY SWITCHES , NO DEFECTS NOTED PERFORMED OPS CHECK OF DOOR IAW AMM 52-70-00. OPS CHECK NORMAL, NO DEFECTS NOTED.
